# SDR ASAA2015081812932

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 327 hours, 100 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Nr 1 Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 OIL FILTER BYPASS ON TAXI IN.  ACFT GROUNDED. NR 1 ENGINE R & R SCAVENGE OIL FILTER CLOGGING TRANSMITTER IAW AMM 79-21-07-400-801.  PERFORMED ELECTRICAL ENGINE CONTROL TEST, TASK 73-21-00-700-804, TEST PASSED.  R & R NR 1 ENG OIL FILTER IAW AMM 79-21-06-400-801, LEAK TEST AND SUCCESSFUL GROUND VERIFICATION GOOD.
